# SDR SWAA2021051336710

- Difficulty date: April 7, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED RH CROWN SKATE ANGLE AT BS1009 RBL14. / REMOVED AND REPLACED R/H CROWN SKATE ANGLE AT BS1006-BS1016 RBL14 IAW SRM 51-40-02-0G-0 AND DWG 147A3200
